Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Shadow codes over Z(4)
Autore:
Dougherty, ST; Harada, M; Sole, P;
Indirizzi:
Univ Scranton, Dept Math, Scranton, PA 18510 USA Univ Scranton Scranton PA USA 18510 on, Dept Math, Scranton, PA 18510 USA Yamagata Univ, Dept Math Sci, Yamagata 9908560, Japan Yamagata Univ Yamagata Japan 9908560 t Math Sci, Yamagata 9908560, Japan CNRS, ESSI, F-06903 Sophia Antipolis, France CNRS Sophia Antipolis France F-06903 I, F-06903 Sophia Antipolis, France
Titolo Testata:
FINITE FIELDS AND THEIR APPLICATIONS
fascicolo: 4, volume: 7, anno: 2001,
pagine: 507 - 529
SICI:
1071-5797(200110)7:4<507:SCOZ>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Soggetto:
SELF-DUAL CODES; UNIMODULAR LATTICES; WEIGHT ENUMERATORS; II CODES;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
19
Recensione:
Indirizzi per estratti:
Indirizzo: Dougherty, ST Univ Scranton, Dept Math, Scranton, PA 18510 USA Univ Scranton Scranton PA USA 18510 Scranton, PA 18510 USA
Citazione:
S.T. Dougherty et al., "Shadow codes over Z(4)", FINITE F T, 7(4), 2001, pp. 507-529

Abstract

The notion of a shadow of a self-dual binary code is generalized to self-dual codes over Z(4). A Gleason formula for the symmetrized weight enumerator of the shadow of a Type I code is derived. Congruence properties of the weights follow; this yields constructions of self-dual codes of larger lengths. Weight enumerators and the highest minimum Lee, Hamming, and Euclidean weights: of Type I codes of length up to 24 are studied. (C) 2001 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 11/07/20 alle ore 02:46:33